Asymptotically Efficient Adaptive Allocation Rules. Lai, T. L. & Robbins, H. Advances in Applied Mathematics, 6(1):4–22, 1985.
Asymptotically Efficient Adaptive Allocation Rules [link]Paper  doi  bibtex   
@Article{LaiRobbins1985,
  author  = {Lai, T. L. and Robbins, Herbert},
  title   = {Asymptotically Efficient Adaptive Allocation Rules},
  journal = {Advances in Applied Mathematics},
  year    = {1985},
  volume  = {6},
  number  = {1},
  pages   = {4--22},
  doi     = {10.1016/0196-8858(85)90002-8},
  url    = {https://scholar.google.com/scholar?cluster=11349753744202439465},
}
Downloads: 0